JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 9
Hilbert-Pachpatte Type Inequalities From Bonsall's Form of Hilbert's Inequality

    Authors: Josip E. Pecaric, Ivan Perić, Predrag Vuković,  
    Keywords: Inequalities, Hilbert's inequality, sequences and functions, homogeneous kernels, conjugate and non-conjugate exponents, the Beta function.  
    Date Received: 19/07/2007  
    Date Accepted: 09/10/2007  
    Subject Codes:


    Editors: Bicheng Yang,  

The main objective of this paper is to deduce Hilbert-Pachpatte type inequalities using Bonsall's form of Hilbert's and Hardy-Hilbert's inequalities, both in discrete and continuous case.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login